Schizophrenia.com

Not feeling very good

i’m not feeling that great lately, fed up taking meds as well :confused:

wish i was normal

idk what i am doing anymore, dont think anyone likes me either,

maybe if i believed what they believed people might feel better

Hope you feel better soon! I like reading your posts here.

May be it is only a temporary feeling. Hopefully it will pass away. Haven’t see you posting lately, probably because you are feeling unwell. No worries, be happy.(Try to love what you are doing)

Sorry to hear this. Can you talk to your pdoc or mental health worker? I also wish I didn’t have this illness. But in spite of it we keep going and there is victory in that.

Your posts contribute to the board.

Do you have any hobbies you like?

i’m trying to stay on top of things but it is very hard just now, meds are a problem for me :confused: they are making me feel sick, i’m fed up with meds :frowning: i hate meds :frowning:

Awwwww NOT fun - is it like nausea?

Did you just start on new med?
I think it takes a while to tolerate its side effect.

I resent the med’s too, but I know what happens when I don’t take them. If it wasn’t for the med’s I could get a job digging ditches for the highway department. I don’t mind that kind of work. But the med’s make me so much more susceptible to hypothermia in the winter and heat stroke in the summer. When I don’t have med’s in my system I can walk all day in one-hundred degree weather and not think twice about it. I can work the whole day at roofing. I hate the way the med’s weaken me.

It’s probably just the bad time you had at school recently. Hopefully that will get sorted.

1 Like

I feel EXACTLY the same way,I just woke up fed my cat and then jumped on the medication. …it’s not really doing it for me right now.

Think positive dude… im not being sarcastic ,I mean it literally because without a positive thought process there is no starting point for positive things to happen.

1 Like

pretty depressed today but i still did a few things that helped a bit, but after trying everything i still find myself getting really down, idk what i’m doing, i have been hanging on to the fact that there are people with even worse problems in the world, maybe this is adding to the depression idk its just not fair is it?

i mean i just learned recently where according to the bible ‘suffering’ comes from., its pretty sad though but i guess it had to come from somewhere :confused: yeah kind of depressing, sorry

Looks like you’re having a depressive swing of the schizoaffective pendulum. That’s like those clocks with the thing that swings side to side. It’s a thing, people with sza often have depressive periods.

What helps with depression is actually paradoxical in some cases. Exercise helps, but if you are depressed, you don’t want to exercise (and probably won’t!). It is a real bitch.

A medication for scz or sza, when taken at too high a dose, or too many meds on top of one another, can really just make you feel more depressed.

I have scz not sza and I noticed Geodon making me feel depressed at a higher dose. I take just below the max dose because of that. Sexual dysfunction, constipation, (hadn’t crapped in like a week, yo) and this numb and tired state of mind. Unpleasant and hard to live with as an individual, I mean it’s hard to carry on like that. When I took Zyprexa and Geodon together it was a similar story.

You said repeatedly that you’re sick of meds, so I’m letting you know (if you weren’t aware, that is) that too much of a good thing (I love my Geodon) can be pretty bad.

1 Like

i’m just sick of taking them, my alarm goes off on my phone and i hate it, then i need to gob them and its just wearing me down, the constant repetitiveness of it, (its not like i can stop taking them though) :confused:

Are you having side effects or is this a depressive swing? Can you tell?

Also, have this happened suddenly or has this been gradual?

idk, i keep trying to fight it off, i need to do things to make my life seem worthwhile, the college not supporting me is not helping, i thought i’d have a placement starting but the guy in charge gave me some ■■■■■■■ lame ass excuse so i am not allowed to do it, apparently i am a liability (they cant trust me) they dont believe in me to do a good job

i also have some health issues :frowning: like i have been worried about my feet and now my hips are sore, its just one thing after another

My hips had been sore either before, and I have identified it as sciatic pain, which is caused by osteoporosis. Osteoporosis is related to the high prolactin level resulted from Amisulpride. So I drink a kind of baley tea to reduce prolectin level. I haven’t experienced sciatic pain for months since I started to drink baley tea. You can ask your pdoc to prescribe you Bromocriptine ( brand name, Parlodel) and Cabergoline ( brand name, Dostinex).

By the way, I like reading your posts, too.

1 Like